# SDR ASAA0480170

- Difficulty date: March 7, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 59101573
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV12 CHECK, FOUND AFT CARGO BAY DOOR SKIN IS DENTED AT FS 1199.  REMOVED DAMAGED AREA AND INSTALLED FILLER AND DOUBLER PER SRM 52-05.  (M)
